# SDR SWIA200413090

- Difficulty date: March 26, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 30,527 hours, 40,629 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 1966
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 1,123 hours, 1,714 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN AUTOPILOT IS SELECTED TO FIRST OFFICER'S SIDE, AUTOPILOT TRIES TO CAPTURE LOCALIZER WHEN STILL FULL SCALE (AT LEAST 1.5 MILES OFF COURSE).  REPLACED NR 2 APC-65B WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
